MAUDE Adverse Event Report: CALDERA MEDICAL INC. DESARA BLUE TVEZ 3.0 SYSTEM; INSTRUMENTATION, SURGICAL MESH, UROGYNECOLOGIC, STRESS URINARY INCONTINENCE

CALDERA MEDICAL INC. DESARA BLUE TVEZ 3.0 SYSTEM; INSTRUMENTATION, SURGICAL MESH, UROGYNECOLOGIC, STRESS URINARY INCONTINENCE
Catalog Number CAL-DS01BTV30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hyperplasia (1906); Hypersensitivity/Allergic reaction (1907); Pain (1994); Skin Discoloration (2074); Unspecified Nervous System Problem (4426); Sexual Dysfunction (4510); Swelling/ Edema (4577)
Date of Event 01/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The fda (food and drug administration) sent a medical device report under mw5162638.Pt history of renal congenital defects.Told mus was safe and gold standard.Surgeon recommended mus after pop repair, stating urethra was "kinked" and would need support after pop (pelvic organ prolapse) repair.Pt had thin vag tissues.Surgeon placed mus a little differently (per surgeon).Pt complained in post-op recovery of unusual severe pain, swelling, clots, bleeding, and severe urethral swelling.Pt dismissed and told all normal.Pt reported severe tissue and nerve pain, clinical swelling, mesh palpable w/ internal exam, inability to sit, for months following mus and pop sx.Pt advocated for help complaining of cont.Post surgical pain, inability to sit, urethral/clitoral pain.Pt dismissed.Pt outsourced to another state for medical care, and to have mesh removed.Pt allergic to mesh and had dx mesh complications.Pt suffered severe pain, swelling, hyperplasia, nerve pain, clinical swelling and redness.Pt developed severe internal bleeding during mesh removal sx.Pt needed re-hospitalization for blood transfusion from mesh removal.Pt suffers with scar tissue and adhesions from mesh and mesh removal.Pt unable to have sex.Pt needing cont.Pfpt (pelvic floor physical therapy) and medical care for injuries related to mesh complications.Too many women are dismissed and treated disrespectfully when returning back to their medical providers complaining of pain after mus sx.This is not acceptable.These reactions, reported symptoms, and clinical symptoms need to be taken seriously.This had adversely affected my body and my life, with loss of my sexual function, with cont.Daily pain.Fibrin (b)(6).
 
Additional Manufacturer Narrative
An investigation could not be conducted thoroughly because the device was not returned.A review of general manufacturing records indicates that all products released during the relevant timeframe were made in accordance with approved procedures and met the established specifications during the manufacturing and quality release process.However, according to the complaint information, the patient reported an allergy to mesh and unsuccessful surgical procedures.As a result, the cause was attributed to non-device-related factors.Based on the available information, no further action is required at this time.If additional information becomes available, the investigation will be updated as necessary.This report consider as part of capa: ca25-512.The manufacturing number is (b)(4).

Brand Name
DESARA BLUE TVEZ 3.0 SYSTEM
Common Device Name
INSTRUMENTATION, SURGICAL MESH, UROGYNECOLOGIC, STRESS URINARY INCONTINENCE
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
8188796555
MDR Report Key23416527
Report Number3003990090-2025-01586
Device Sequence Number21078531
Product Code PWJ
UDI-Device Identifier00890594000087
UDI-Public00890594000087
Combination Product (Y/N)N
PMA/510(K) Number
K211975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCAL-DS01BTV30
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2024
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite